# SDR HALA0600452

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 6,528 hours, 16,283 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

FCC 1 FAIL LIGHT ON, ENG R SYS FAULT, ENG L SYS FAULT, STALL WARN FAULT LIGHTS ON.  RESET BOTH VIA'S ALL LIGHTS OUT AND DID NOT RETURN.  OK FOR SERVICE.
